Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Evra patch

Need some advice, my patch is lifting at the corners very slightly. In the leaflet it says to change if this happens but if I remember rightly, the patch never sticks 100% to the body, am I right?

Not sure what to do, do I change the patch even if it's only slightly?
Beep boop. I'm a bot.

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Ok, this is what I've decided.
    According to the leaflet, if it lifts and you're not sure if it's for over 24 hours, you need to start a new cycle and new patch.
    As I change tomorrow anyway, I am going to wait until then, then put a new patch on as I'm not messing my system up completely, iykwim.

    Only thing is then, do I change my week when I'm patch free? Or should I keep it normal?

    So confused, sorry if this is a stupid question :(
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Did you get it prescribed? YOu could go back and ask.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I found the corners always rolled up a wee bit. As long as about 95% is still attached, you'll be fine. If any more comes off, it's time to change it :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Thanks for the replies. I was so paranoid I changed it anyway, but guess if I didn't need to then there's no need to change my patch-change day at least. Just hate having 1-less in the packet for that month, always confuses me! lol, I'm so simple :rolleyes:
Sign In or Register to comment.